Alert archive / Michigan / Special Weather Statements in 2014
Special Weather Statement, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this special weather statement at May 7, 2014, 4:21 PM EDT for Oceana County, Michigan. It was in force for 84 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2014, 4:21 PM EDT (20:21 UTC)
- Expired
- May 7, 2014, 5:45 PM EDT
- In force
- 84 min
- Issued by
- NWS Grand Rapids, MI
County Oceana County, MI
The radar
The Grand Rapids radar (KGRR), 92 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 4:49 PM EDT | HAIL 0.25 | 2 N Rothbury, MI | HAIL SLIGHTLY LARGER TAHN PEA SIZE AT THE DOUBLE JJ RESORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
304 WWUS83 KGRR 072021 SPSGRR SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 421 PM EDT WED MAY 7 2014 MIZ043-072145- OCEANA- 421 PM EDT WED MAY 7 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM FIVE MILES WEST OF STONY LAKE...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW ERA... ROTHBURY... FERRY... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4362 8604 4347 8604 4347 8646 4360 8654 TIME...MOT...LOC 2021Z 272DEG 25KT 4351 8647 $$ LAURENS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this special weather statement went out at May 7, 3:30 PM EDT, 51 minutes earlier.
Area forecast discussion, May 7, 3:30 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 PM EDT WED MAY 7 2014 LATEST UPDATE... SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE .SYNOPSIS... ISSUED AT 330 PM EDT WED MAY 7 2014 MUCH WARMER AIR WILL SWEEP INTO THE AREA FROM THE SOUTH ON THURSDAY AS A WARM FRONT LIFTS NORTH THROUGH THE AREA TONIGHT. HIGHS ON THURSDAY WILL PUSH INTO THE 80S FROM THE INTERSTATE 96 CORRIDOR OFF TO THE SOUTH. ROUNDS OF SHOWERS AND STORMS ARE POSSIBLE INTO FRIDAY NIGHT...WITH THE BEST CHANCES OCCURRING THURSDAY EVENING THROUGH FRIDAY MORNING. MANY LOCATIONS WILL SEE AN ADDITIONAL ONE HALF TO ONE INCH OF RAINFALL. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 330 PM EDT WED MAY 7 2014 CONVECTIVE TRENDS WILL BE THE MAIN FOCUS OF THE SHORT TERM. FIRST ORDER OF BUSINESS IS THE CHANCES FOR REDEVELOPMENT THIS EVENING AS THE 850MB LLJ AND MOISTURE TRANSPORT RAMPS UP. HI-RES MODELS ARE NOT SHOWING MUCH IN THE WAY OF ACTIVITY THIS EVENING OR TONIGHT...BUT WOULD NOT BE SURPRISED TO SEE REDEVELOPMENT LATER THIS EVENING. HAVE MAINLY CHANCE POPS IN THE FORECAST TO COVER THIS THREAT. AS WE HEAD INTO THURSDAY IT LOOKS LIKE WE MAY BE MAINLY CAPPED IN THE WARM SECTOR OF THE SYSTEM SO ONLY HAVE 20/30 PCT CHANCE WORDING IN FOR THE NORTHERN AND WESTERN SECTIONS OF THE CWA. BEST CHANCES FOR SHOWERS AND STORMS TO COME THURSDAY NIGHT INTO FRIDAY MORNING AS A STRONG LLJ SWEEPS ACROSS THE FORECAST AREA. THINKING THREAT FOR SEVERE IS SOMEWHAT MARGINAL THROUGH THIS ENTIRE EVENT AND SO DOES SPC...WITH QUITE A BIT OF GENERAL THUNDER COVERING OUT AREA. PRECIPITATION SHOULD TAPER OFF TO SHOWERS FRIDAY NIGHT BEHIND THE FRONT. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 330 PM EDT WED MAY 7 2014 SEASONABLY MILD WEATHER IS ANTICIPATED THIS WEEKEND WITH MAX TEMPS WELL INTO THE 60S SATURDAY THEN IN THE 70S FOR SUNDAY. THERE IS JUST A SMALL CHANCE OF A SHOWER SUNDAY WITH THE WARM FRONT BUT MOST AREAS WILL NOT SEE ANY RAINFALL SUNDAY. THE WX PATTERN WILL BECOME A LITTLE UNSETTLED EARLY NEXT WEEK AS THE NEXT LOW PRESSURE SYSTEM IN THE PLAINS STATES GRADUALLY MOVES EAST. IT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS AS EARLY AS MONDAY AND FOR TUESDAY. TEMPS WILL RETURN TO NEAR NORMAL BEHIND THAT SYSTEM FOR THE MIDDLE PORTION OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY) ISSUED AT 1230 PM EDT WED MAY 7 2014 MAINLY VFR CONDITIONS ARE ANTICIPATED THIS AFTERNOON. SOME SHOWERS WEST OF KGRR AND KMKG EARLY THIS AFTN MAY AFFECT THOSE TERMINALS A LITTLE LATER THIS AFTERNOON IF THEY HOLD TOGETHER AS THEY DRIFT SLOWLY EAST. THE SFC WARM FRONT WILL LIFT NORTH INTO SRN LWR MI TONIGHT AND CAUSE CONDITIONS TO TREND DOWN INTO THE MVFR CATEGORY THIS EVENING THEN IFR VERY LATE TONIGHT. CONDITIONS WILL GRADUALLY IMPROVE FROM IFR TO MVFR THURSDAY MORNING. && .MARINE... ISSUED AT 330 PM EDT WED MAY 7 2014 SMALL CRAFT ADVISORY IS BORDERLINE...BUT DECIDED TO LET IT RIDE AT THIS POINT WITH OFFSHORE WINDS THAT MAY GUST UP INTO THE 20-25 KNOT RANGE. SCA THROUGH 7 AM IN THE MORNING. SOUTH AND SOUTHWEST WINDS THURS/THURS NIGHT MAY HAVE A HARD TIME MIXING TO THE SURFACE GIVEN A STABLE LAKE ENVIRONMENT SO NOT EXPECTING MUCH IN THE WAY OF MARINE HAZARDS OTHER THAN THE STORMS. NOT QUITE SURE IN HOW MARINE FOG WILL PLAY OUT THE NEXT COUPLE DAYS...BUT CONFIDENCE NIGHT HIGH ENOUGH TO INCLUDE AT THIS POINT. && .HYDROLOGY... ISSUED AT 330 PM EDT WED MAY 7 2014 HEAVIEST RAIN LAST NIGHT FELL IN A SWATHE FROM MUSKEGON TO GRAND RAPIDS EAST INTO SOUTHERN IONIA COUNTY. REPORTS IN THIS ZONE SHOWED RAINFALL ON THE ORDER OF 1 TO 2 INCHES GENERALLY. RIVERS IN AND AROUND THE GRAND RAPIDS AREA HAVE BRIEFLY SPIKED UP...BUT GIVEN THE CONVECTIVE NATURE OF THE PRECIPITATION (NOT BASIN WIDE) THINKING WE WILL NOT SEE ANY ISSUES FROM THIS INITIAL BURST IN TERMS OF ADVISORIES. ADDITIONAL RAINFALL IS EXPECTED HOWEVER FROM TONIGHT THROUGH FRIDAY NIGHT. RAINFALL THROUGH THE REMAINDER OF THE EVENT COULD STILL END UP BEING AROUND AN INCH OVER MUCH OF THE AREA. THINKING OUR BEST CHANCES FOR RAIN FROM HERE ON OUT WILL COME THURSDAY EVENING THROUGH FRIDAY MORNING. NOT EXPECTING BIG RIVER ISSUES IN TERMS OF WARNINGS AND ADVISORIES FOR RIVER POINTS...BUT LOCALLY HEAVY RAINS ARE QUITE POSSIBLE JUST LIKE LAST NIGHT. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 AM EDT FRIDAY FOR LMZ844>849. && SYNOPSIS...DUKE SHORT TERM...DUKE LONG TERM...LAURENS AVIATION...LAURENS HYDROLOGY...DUKE MARINE...DUKE
Hazardous weather outlook, May 7, 4:03 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 403 PM EDT WED MAY 7 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-080845- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 403 PM EDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE BOTH THIS EVENING AND TONIGHT. IF STORMS DO DEVELOP...SEVERE WEATHER IS UNLIKELY. THE BIGGEST THREATS FROM ANY STORMS THAT DEVELOP WOULD BE LOCALLY HEAVY RAINS...CLOUD TO GROUND LIGHTNING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY. THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND TUESDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY EVENING INTO FRIDAY. LMZ844>849-080845- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 403 PM EDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS EVENING AND TONIGHT EAST WINDS TO 25 KNOTS AND SCATTERED THUNDERSTORMS WILL POSE A HAZARD TO SMALL CRAFT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY. THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND TUESDAY AS WELL. AREAS OF DENSE FOG MAY IMPACT LAKE MICHIGAN THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY EVENING INTO FRIDAY. MEADE
In the hours before
Local storm report, May 7, 10:36 AM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1036 AM EDT WED MAY 7 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 AM HAIL 2 SW WALKER 42.97N 85.77W
05/07/2014 M0.50 INCH KENT MI PUBLIC
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, May 7, 10:46 AM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1046 AM EDT WED MAY 7 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 SSW EAST GRAND RAPIDS 42.94N 85.61W
05/07/2014 M2.11 INCH KENT MI COCORAHS
0700 AM HEAVY RAIN 3 E WALKER 42.99N 85.69W
05/07/2014 M1.85 INCH KENT MI COCORAHS
COCORAHS STATION 2 E WALKER /1560V/ HEAVY
RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN 2 SSE EAST GRAND RAPIDS 42.92N 85.60W
05/07/2014 M1.60 INCH KENT MI COCORAHS
COCORAHS STATION 2 SSE EAST GRAND RAPIDS
/4063B/ HEAVY RAIN DURATION 24 HOURS
0800 AM HEAVY RAIN 3 S BELMONT 43.03N 85.61W
05/07/2014 M1.55 INCH KENT MI COCORAHS
COCORAHS STATION 3 S BELMONT /5676S/ HEAVY
RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN 2 N EAST GRAND RAPIDS 42.97N 85.61W
05/07/2014 M1.50 INCH KENT MI COCORAHS
COCORAHS STATION 2 N EAST GRAND RAPIDS
/7577O/ HEAVY RAIN DURATION 24 HOURS
1033 AM HEAVY RAIN 3 ENE GRAND VALLEY 42.99N 85.81W
05/07/2014 M1.47 INCH OTTAWA MI MESONET
MESONET STATION 3 ENE GRAND VALLEY /DW5733/
HEAVY RAIN DURATION 24 HOURS
0800 AM HEAVY RAIN 4 SW DALTON 43.28N 86.30W
05/07/2014 M1.44 INCH MUSKEGON MI COCORAHS
COCORAHS STATION 3 SW DALTON /1107V/ HEAVY
RAIN DURATION 24 HOURS
0800 AM HEAVY RAIN 3 ENE KENTWOOD 42.89N 85.54W
05/07/2014 M1.23 INCH KENT MI COOP OBSERVER
COOP OBSERVER STATION NWS FORECAST OFFICE
GRAND RAPIDS /GRRM4/ HEAVY RAIN DURATION 24
HOURS
0753 AM HEAVY RAIN 3 ENE KENTWOOD 42.89N 85.54W
05/07/2014 M1.23 INCH KENT MI ASOS
ASOS STATION GERALD R FORD INTL /GRR/ HEAVY
RAIN DURATION 24 HOURS
1031 AM HEAVY RAIN 1 SSE WALKER 42.98N 85.74W
05/07/2014 M1.20 INCH KENT MI MESONET
MESONET STATION 1 SSE WALKER /CW6936/ HEAVY
RAIN DURATION 24 HOURS
1036 AM HEAVY RAIN 1 SE SPRING LAKE 43.06N 86.17W
05/07/2014 M1.16 INCH OTTAWA MI MESONET
MESONET STATION 1 ESE SPRING LAKE /AS178/
HEAVY RAIN DURATION 24 HOURS
0800 AM HEAVY RAIN 1 SW SPRING LAKE 43.07N 86.20W
05/07/2014 M1.15 INCH OTTAWA MI COOP OBSERVER
COOP OBSERVER STATION WWTP /GRDM4/ HEAVY
RAIN DURATION 24 HOURS
0620 AM HEAVY RAIN 3 NNE GRAND RAPIDS 43.01N 85.64W
05/07/2014 M1.10 INCH KENT MI COCORAHS
COCORAHS STATION 3 NNE GRAND RAPIDS /7494O/
HEAVY RAIN DURATION 24 HOURS
0700 AM HEAVY RAIN 3 W SPARTA 43.16N 85.76W
05/07/2014 M1.02 INCH KENT MI COCORAHS
COCORAHS STATION 3 W SPARTA /7982O/ HEAVY
RAIN DURATION 24 HOURS
1030 AM HEAVY RAIN 3 W NUNICA 43.08N 86.13W
05/07/2014 M1.01 INCH OTTAWA MI MESONET
MESONET STATION 2 W NUNICA /EW2204/ HEAVY
RAIN DURATION 24 HOURS
0345 AM HAIL 2 SW EAST GRAND RAPIDS 42.93N 85.63W
05/07/2014 E0.75 INCH KENT MI PUBLIC
0434 AM HAIL 4 NE OLIVE CENTER 42.96N 86.03W
05/07/2014 E0.75 INCH OTTAWA MI PUBLIC
0307 AM HAIL 2 SW WALKER 42.97N 85.77W
05/07/2014 M0.50 INCH KENT MI PUBLIC
0345 AM HAIL 3 NNW WALKER 43.03N 85.76W
05/07/2014 E0.50 INCH KENT MI EMERGENCY MANAGER
0439 AM HAIL 3 ENE KENTWOOD 42.89N 85.54W
05/07/2014 M0.25 INCH KENT MI OFFICIAL NWS OB
REPORTED AT NATIONAL WEATHER SERVICE
0400 AM HAIL 1 S EAST GRAND RAPIDS 42.93N 85.61W
05/07/2014 E0.25 INCH KENT MI TRAINED SPOTTER
0359 AM HAIL 2 SSE EAST GRAND RAPIDS 42.92N 85.60W
05/07/2014 M0.25 INCH KENT MI TRAINED SPOTTER
0355 AM HAIL 3 NW COMSTOCK PARK 43.07N 85.71W
05/07/2014 M0.25 INCH KENT MI BROADCAST MEDIA
REPORTED AT ALPINE TOWNSHIP
0745 AM HAIL 2 ENE BELMONT 43.09N 85.58W
05/07/2014 E0.25 INCH KENT MI COCORAHS
0333 AM HAIL 1 NNE GRAND VALLEY 42.99N 85.86W
05/07/2014 M0.25 INCH OTTAWA MI TRAINED SPOTTER
0600 AM HAIL 3 ENE GRAND VALLEY 42.99N 85.81W
05/07/2014 E0.25 INCH OTTAWA MI COCORAHS
LASTED 10 MINUTES.
0517 AM HAIL 3 NNW WALKER 43.03N 85.76W
05/07/2014 E0.25 INCH KENT MI EMERGENCY MANAGER
REPORTED AT FRUITRIDGE AND 4 MILE
0511 AM HAIL 1 WSW GRAND RAPIDS 42.96N 85.67W
05/07/2014 E0.25 INCH KENT MI TRAINED SPOTTER
AT THE INTERSECTION OF WEALTHY AND DIVSION.
0350 AM HAIL GRAND RAPIDS 42.96N 85.66W
05/07/2014 M0.25 INCH KENT MI BROADCAST MEDIA
REPORTED AT WOOD TV8
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, May 7, 12:53 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1253 PM EDT WED MAY 7 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL 1 E MACATAWA 42.77N 86.18W
05/07/2014 E0.25 INCH OTTAWA MI PUBLIC
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, May 7, 12:57 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1257 PM EDT WED MAY 7 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 3 ESE CASTLE PARK 42.74N 86.15W
05/07/2014 E0.25 INCH ALLEGAN MI PUBLIC
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, May 7, 2:19 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
219 PM EDT WED MAY 7 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 4 ENE CASTLE PARK 42.76N 86.13W
05/07/2014 E0.50 INCH ALLEGAN MI PUBLIC
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMSpecial weather statement, May 7, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 421 PM EDT WED MAY 7 2014 MIZ043-072145- OCEANA- 421 PM EDT WED MAY 7 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM FIVE MILES WEST OF STONY LAKE...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW ERA... ROTHBURY... FERRY... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4362 8604 4347 8604 4347 8646 4360 8654 TIME...MOT...LOC 2021Z 272DEG 25KT 4351 8647 LAURENS
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 12:45 AM EDT | Special Weather Statement | GRR | Barry, Calhoun, Clinton, Eaton, Ingham, Ionia and 2 more | 60 min |
| May 7, 1:59 AM EDT | Special Weather Statement | GRR | Muskegon, Newaygo, Ottawa | 61 min |
| May 7, 3:04 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Eaton, Ingham, Ionia and 9 more | 56 min |
| May 7, 3:35 AM EDT | Small Craft Advisory | GRR | 24 hr | |
| May 7, 4:15 AM EDT | Special Weather Statement | GRR | Barry, Calhoun, Clinton, Eaton, Gratiot, Ingham and 6 more | 60 min |
| May 7, 5:13 AM EDT | Special Weather Statement | GRR | Clinton, Eaton, Ingham, Ionia, Jackson, Kent | 62 min |
| May 7, 5:57 AM EDT | Areal Flood Advisory | GRR | Clinton, Eaton, Ingham, Ionia, Kent, Muskegon and 1 more | 6 hr |
| May 7, 6:15 AM EDT | Special Weather Statement | GRR | Eaton, Ingham, Ionia, Kent, Ottawa | 60 min |
| May 7, 8:47 AM EDT | Special Weather Statement | GRR | Montcalm | 58 min |
| May 7, 4:26 PM EDT | Severe Thunderstorm Warning | GRR | Oceana | 64 min |
| May 7, 5:55 PM EDT | Special Weather Statement | GRR | Newaygo | 50 min |
| May 7, 7:02 PM EDT | Special Weather Statement | GRR | Newaygo, Oceana | 58 min |
| May 7, 7:06 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo, Oceana | 54 min |
| May 7, 7:08 PM EDT | Special Weather Statement | GRR | Clinton | 67 min |
Nearby
Special Weather Statements in Michigan, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.